# SDR YENA20151231675

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 8,339 hours, 13,147 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD GALLEY COFFEEMAKER HAS AN ELECTRICAL ODOR, TURNED OFF SYSTEM AND ODOR DISSIPATED.  OPERATIONAL CHECKED FORWARD COFFEEMAKER.  OPERATIONAL CHECKED GOOD.  NO ODORS NOTED.
